Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Lemmens, Bas and Scheutzow, Michael and Sparrow, Colin (2007) Transitive actions of finite abelian groups of sup-norm isometries. European Journal of Combinatorics, 28 (4). pp. 1163-1179. ISSN 0195-6698. (The full text of this publication is not available from this repository)

Lemmens, Bas and Scheutzow, Michael (2005) On the dynamics of sup-norm nonexpansive maps. Ergodic Theory Dynam. Systems, 25 (3). pp. 861-871. ISSN 0143-3857. (The full text of this publication is not available from this repository)

Lemmens, Bas and Scheutzow, Michael (2003) A characterization of the periods of periodic points of 1-norm nonexpansive maps. Selecta Mathematica - New Series, 9 (4). pp. 557-578. ISSN 1022-1824. (The full text of this publication is not available from this repository)

This list was generated on Wed Nov 26 10:03:30 2014 GMT.